DRUGS-ABOUT.COM

Pharmaceutical and healthcare online databases.
Over 200,000 approved drugs and health products.


Trade name of the product:
Coldrex HotRem Lemon and Honey
Pharmaceutical active ingredients:
  • Acetaminophen
  • Phenylephrine Hydrochloride
  • Vitamin C (Ascorbic Acid)
  • Available forms, composition and doses of Coldrex HotRem Lemon and Honey:
  • Powder for Solution; Oral; Acetaminophen 600 mg; Phenylephrine Hydrochloride 10 mg; Vitamin C (Ascorbic Acid) 40 mg
  • Powder for Solution; Oral; Acetaminophen 750 mg; Phenylephrine Hydrochloride 10 mg; Vitamin C (Ascorbic Acid) 60 mg
  • Medical categories:
  • Human:
  • Analgesics and antipyretics
  • Alpha-adrenergic agonists
  • Cough and cold preparations
  • Indications and usages, anatomical therapeutic chemical and diseases classification codes:
  • N02BE51 - Paracetamol, combinations excluding psycholeptics
  • R01BA53 - Phenylephrine, combinations
  • Pharmaceutical companies: manufacturers, researchers, developers, local distributors and suppliers:
  • GlaxoSmithKline
  • Find online pharmacy, drugstore, pharma or beauty shop where to order or buy Coldrex HotRem Lemon and Honey brand or generic online:

  • Buy Coldrex HotRem Lemon and Honey online



  • Pharmaceutical Drugs | Health Products | Sitemap | About

    Copyright © 2005-2018 Drugs-about.com. All rights reserved.